Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 845760, 16 pages
http://dx.doi.org/10.1155/2014/845760
Research Article

Explicit Estimates for Solutions of Mixed Elliptic Problems

Núcleo de Investigadores Científicos, Universidad Central del Ecuador, Ciudadela Universitaria Avenida América, 290-4799 Quito, Ecuador

Received 25 October 2013; Accepted 13 January 2014; Published 31 March 2014

Academic Editor: Zhenhua Guo

Copyright © 2014 Luisa Consiglieri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Boccardo and T. Gallouët, “Non-linear elliptic and parabolic equations involving measure data,” Journal of Functional Analysis, vol. 87, no. 1, pp. 149–169, 1989. View at Google Scholar · View at Scopus
  2. L. Consiglieri, Mathematical Analysis of Selected Problems from Fluid Thermo-Mechanics. The (p–q) Coupled Fluid-Energy Systems, Lambert Academic Publishing, Saarbrücken, Germany, 2011.
  3. A. Dall'Aglio, “Approximated solutions of equations with L1 data. Application to the H-convergence of quasi-linear parabolic equations,” Annali di Matematica Pura ed Applicata, vol. 170, pp. 207–240, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Prignet, “Conditions aux limites non homogènes pour des problèmes elliptiques avec second membre mesure,” Annales de la Faculté des Sciences de Toulouse. Mathématiques, vol. 6, no. 2, pp. 297–318, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I,” Communications on Pure and Applied Mathematics, vol. 12, pp. 623–727, 1959. View at Google Scholar
  6. H. Beirao da Veiga, “Sur la régularité des solutions de l'équation div A(x,u,u)=B(x,u,u) avec des conditions aux limites unilatérales et mêlées,” Annali di Matematica Pura ed Applicata, vol. 93, pp. 173–230, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Dauge, Elliptic Boundary Value Problems on Corner Domains: Smoothness and Asymptotics of Solutions, vol. 1341 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988. View at MathSciNet
  8. M. Giaquinta, Introduction to Regularity Theory for Nonlinear Elliptic Systems, Lectures in Mathematics ETH Zürich, Birkhäuser, Berlin, Germany, 1993. View at MathSciNet
  9. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, New York, NY, USA, 1983. View at MathSciNet
  10. P. Grisvard, Elliptic Problems in Nonsmooth Domains, vol. 24 of Monographs and Studies in Mathematics, Pitman, London, UK, 1985. View at MathSciNet
  11. O. A. Ladyzenskaya and N. N. Ural'ceva, Linear and Quasilinear Elliptic Equations, vol. 46 of Mathematics in Science and Engineering, Academic Press, London, UK, 1968.
  12. L. Nirenberg, “On elliptic partial differential equations,” Annali della Scuola Normale Superiore di Pisa, vol. 13, pp. 115–162, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Stampacchia, Équations Elliptiques du Second Ordre à Coefficients Discontinus, Séminaire Jean Leray, 1964.
  14. M. S. Agranovich, “Regularity of variational solutions to linear boundary value problems in Lipschitz domains,” Functional Analysis and Its Applications, vol. 40, no. 4, pp. 313–329, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. S.-S. Byun and L. Wang, “Elliptic equations with BMO coefficients in Reifenberg domains,” Communications on Pure and Applied Mathematics, vol. 57, no. 10, pp. 1283–1310, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S.-S. Byun and L. Wang, “The conormal derivative problem for elliptic equations with BMO coefficients on Reifenberg flat domains,” Proceedings of the London Mathematical Society, vol. 90, no. 1, pp. 245–272, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Di Fazio, “Lp estimates for divergence form elliptic equations with discontinuous coefficients,” Bollettino della Unione Matematica Italiana, vol. 10, no. 2, pp. 409–420, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Dong and D. Kim, “Elliptic equations in divergence form with partially BMO coefficients,” Archive for Rational Mechanics and Analysis, vol. 196, no. 1, pp. 25–70, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Elschner, H.-C. Kaiser, J. Rehberg, and G. Schmidt, “W1,q regularity results for elliptic transmission problems on heterogeneous polyhedra,” Mathematical Models and Methods in Applied Sciences, vol. 17, no. 4, pp. 593–615, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Geng, “W1,p estimates for elliptic problems with Neumann boundary conditions in Lipschitz domains,” Advances in Mathematics, vol. 229, no. 4, pp. 2427–2448, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K. Gröger, “A W1,p-estimate for solutions to mixed boundary value problems for second order elliptic differential equations,” Mathematische Annalen, vol. 283, no. 4, pp. 679–687, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  22. K. Gröger and J. Rehberg, “Resolvent estimates in W-1,p for second order elliptic differential operators in case of mixed boundary conditions,” Mathematische Annalen, vol. 285, no. 1, pp. 105–113, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Haller-Dintelmann, H.-C. Kaiser, and J. Rehberg, “Elliptic model problems including mixed boundary conditions and material heterogeneities,” Journal de Mathématiques Pures et Appliquées, vol. 89, no. 1, pp. 25–48, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Y. Li and M. Vogelius, “Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients,” Archive for Rational Mechanics and Analysis, vol. 153, no. 2, pp. 91–151, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. N. G. Meyers, “An Lp-estimate for the gradient of solutions of second order elliptic divergence equations,” Annali della Scuola Normale Superiore di Pisa, vol. 17, pp. 189–206, 1963. View at Google Scholar · View at MathSciNet
  26. K. A. Ott and R. M. Brown, “The mixed problem for the Laplacian in Lipschitz domains,” Potential Analysis, vol. 38, no. 4, pp. 1333–1364, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. A. Ragusa, “Regularity of solutions of divergence form elliptic equations,” Proceedings of the American Mathematical Society, vol. 128, no. 2, pp. 533–540, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Savaré, “Regularity results for elliptic equations in Lipschitz domains,” Journal of Functional Analysis, vol. 152, no. 1, pp. 176–201, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Consiglieri, “The Joule-Thomson effect on the thermoelectric conductors,” Zeitschrift für Angewandte Mathematik und Mechanik., vol. 89, no. 3, pp. 218–236, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L. Consiglieri, “A limit model for thermoelectric equations,” Annali dell'Università di Ferrara. Matematiche, vol. 57, no. 2, pp. 229–244, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. L. Consiglieri, “On the posedness of thermoelectrochemical coupled systems,” The European Physical Journal Plus, vol. 128, no. 5, article 47, 2013. View at Google Scholar
  32. M. Grüter and K.-O. Widman, “The Green function for uniformly elliptic equations,” Manuscripta Mathematica, vol. 37, no. 3, pp. 303–342, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  33. C. E. Kenig and J. Pipher, “The Neumann problem for elliptic equations with nonsmooth coefficients,” Inventiones Mathematicae, vol. 113, no. 3, pp. 447–509, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  34. W. Littman, G. Stampacchia, and H. F. Weinberger, “Regular points for elliptic equations with discontinuous coefficients,” Annali della Scuola Normale Superiore di Pisa, vol. 17, no. 1-2, pp. 43–77, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. G. Talenti, “Best constant in Sobolev inequality,” Annali di Matematica Pura ed Applicata, vol. 110, pp. 353–372, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. Fernández Bonder and N. Saintier, “Estimates for the Sobolev trace constant with critical exponent and applications,” Annali di Matematica Pura ed Applicata IV, vol. 187, no. 4, pp. 683–704, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. L. Boccardo and T. Gallouët, “Nonlinear elliptic equations with right-hand side measures,” Communications in Partial Differential Equations, vol. 17, no. 3-4, pp. 641–655, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. B. E. J. Dahlberg, “Real analysis and potential theory,” in Proceedings of the International Congress of Mathematicians, pp. 953–959, Warsaw, Poland, 1983. View at MathSciNet
  39. L. Escauriaza, E. B. Fabes, and G. Verchota, “On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries,” Proceedings of the American Mathematical Society, vol. 115, no. 4, pp. 1069–1076, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. D. Sarason, “Functions of vanishing mean oscillation,” Transactions of the American Mathematical Society, vol. 207, pp. 391–405, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. E. H. Lieb, “Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities,” Annals of Mathematics, vol. 118, no. 2, pp. 349–374, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet